Kamran Divaani Azar , Faculty Member of Alzahra University

Publications:

 

51. With A. Ghanbari Doustc, M. Tousid and H. Zakeri, Cohomological dimension and relative Cohen-Maculayness, Comm. Algebra, 47(12),

(2019 ), 5417-5427.

 

50. With M. Rahro Zargar, The derived category analogues of Faltings' Local-global Principle and Annihilator Theorems, J. Algebra Appl., (2019) 1950140.

 

49. With F. Mohammadi Aghjeh Mashhad, E. Tavanfar and M. Tousi, On the New Intersection Theorem for totally reflexive modules, Collectanea Mathematica, to appear.

 

48. With H. Faridian and M. Tousi, Stable Under Specialization Sets and Co_niteness, J. Algebra Appl., 18(10), (2019), 1950015.

 

47. With H. Faridian and M. Tousi, Local Homology, Koszul Homology and Serre Classes, Rocky Mountain J. Math., 48(6), (2018), 1841-1869.

 

46. With H. Faridian and M. Tousi, A New Outlook on Cofiniteness, Kyoto Journal of Mathematics, to appear.

 

45. With K. Bahmanpour, Weakly Laskerian rings versus Noetherian rings, Rend. Sem. Mat. Univ. Padova, 138, (2017), 239-256.

 

44. With H. Faridian and M. Tousi, Local homology, cofiniteness of Tor modules and co_niteness, J. Algebra Appl., 16(12), (2017), 1750240.

 

43. With M. Nikkhah Babaei and M. Tousi, A criterion for dualizing modules, Tokyo Journal of Mathematics, 38(1), (2015), 135-143.

 

42. With F. Zareh-Khoshchehreh and M. Asgharzadeh, Gorenstein homology, relative pure homology and virtually Gorenstein rings, J. Pure Appl. Algebra, 218(12), (2014), 2356-236.

 

41. With M. Asgharzadeh, A unified approach to formal and Tate local cohomologies, Rocky Mountain J. Math., 44(2), (2014), 349-365.

 

40. With M. Nikkhah Babaei, Gorenstein injective envelopes of Artinian modules, Comm. Algebra, 42(11), (2014), 4635-4643.

 

39. With F. Mohammadi Aghjeh Mashhad and M. Tousi, On the existence of certain modules of finite Gorenstein homological dimensions, Comm. Algebra, 42(4), (2014), 1630-1643.

 

38. With S. Bandari and A. Soleyman Jahan, Almost complete intersections and Stanley's conjecture, Kodai Math. J., 37(2), (2014), 396-404.

 

37. With S. Bandari and A. Soleyman Jahan, Pretty cleanness and _lter-regular sequences, Czech. Math. J., 64(4), (2014), 933-944.

 

36. With F. Zareh-Khoshchehreh, The existence of relative pure injective envelopes, Colloq. Math., 130(2), (2013), 251-264.

 

35. With M. Hatamkhani, On the vanishing of local homology modules, Glasgow Mathematical Journal, 55(2), (2013), 457-464.

 

34. With M. Hatamkhani, The derived category analogue of the Hartshorne-Lichtenbaum Vanishing Theorem, Tokyo Journal of Mathematics, 36(1), (2013), 1-11.

 

33. With F. Mohammadi Aghjeh Mashhad, Local homology and Gorenstein at modules, J. Algebra Appl., 11(2), (2012), 1-8.

 

32. With M. Asgharzadeh, Finiteness properties of formal local cohomology modules and Cohen-Macaulayness, Comm. Algebra, 39(3), (2011), 1082-1103.

 

31. With M. Asgharzadeh and M. Tousi, The _niteness dimension of local cohomology modules and its dual notion, J. Pure and Applied Algebra, 213(3), (2009), 321-328.

 

30. With A. Hajikarimi, Co_niteness of generalized local cohomology modules for one-dimensional ideals, Canadian Mathematical Bulletin, 55(1), (2012), 81-87.

 

29. With A. Hajikarimi, Generalized local cohomology modules and homological Gorenstein dimensions, Comm. Algebra, 39(6), (2011), 2051-2067.

 

28. With M. Chardin, Generalized local cohomology and regularity of Ext modules, J. Algebra, 319(11), (2008), 4780-4797.

 

27. With M. Chardin, A duality theorem for generalized local cohomology, Proc. Amer. Math. Soc., 136(8), (2008), 2749-2754.

 

26. Vanishing of the top local cohomology modules over Noetherian rings, Proc. Indian Acad. Sci. Math. Sci., 119(1), (2009), 23-35.

 

25. With M.A. Esmkhani and M. Tousi, A criterion for rings which are locally valuation rings, Colloq. Math., 116, (2009), 153-164.

 

24. With M.A. Esmkhani and M. Tousi, Some criteria of cyclically pure injective modules, J. Algebra, 304(1), (2006), 367-381.

 

23. With A. Ma_, Associated primes of local cohomology modules of weakly Laskerian modules, Comm. Algebra, 34(2), (2006), 681-690.

 

22. With M.A. Esmkhani and M. Tousi, Two characterizations of pure injective modules, Proc. Amer. Math. Soc. 134(10), (2006), 2817-2822.

 

21. With A. Ma_, Hop_an and co-Hop_an modules over commutative rings, Vietnam J. Math., 35(3), (2007), 1-9.

 

20. With M. A. Esmkhani, Artinianness of local cohomology modules of ZD-modules, Comm. Algebra, 33(8), (2005), 2857-2863.

 

19. With A. Ma_, A new characterization of commutative Artinian rings, Vietnam J. Math., 32(3), (2004), 319-322.

 

18. With M. Tousi, Localization of tight closure in two dimensional rings, Proc. Indian Acad. Sci. Math. Sci., 115(1), (2005), 51-56.

 

17. With R. Sazeedeh and M. Tousi, On vanishing of generalized local cohomology modules, Algebra Colloq., 12(2), (2005), 213-218.

 

16. With M. A. Esmkhani, Associated prime submodules of _nitely generated modules , Comm. Algebra, 33(11), (2005), 4259-4266.

 

15. With A. Ma_, Associated primes of local cohomology modules, Proc. Amer. Math. Soc., 133(3), (2005), 655-660.

 

14. With R. Sazeedeh, Co_niteness of generalized local cohomology modules, Colloq. Math., 99(2), (2004), 283-290.

 

13. With N. Hadian Dehkordi, On Artinianess of dual of ideal transforms, Southeast Asian Bull. Math., 27, (2003), 417-424.

 

12. With R. Naghipour and M. Tousi, Cohomological dimension of certain algebraic varieties, Proc. Amer. Math. Soc., 130(12), (2002), 3537-3544.

 

11. With R. Naghipour and M. Tousi, The Lichtenbum-Hartshorne theorem for generalized local coho-mology and connectedness, Comm. Algebra, 30(8), (2002), 3687-3702.

 

10. With P. Schenzel, Ideal topologies, local cohomology and connectedness, Math. Proc. Cambridge Philos. Soc., 131(2), (2001), 211-226.

 

9. With R. Naghipour, Integral closure and ideal topologies in modules, Comm. Algebra, 29(11), (2001), 5239-5250.

 

8. Associated and attached prime ideals of certain modules, Colloq. Math., 89, (2001), 147-157.

 

7. With M. Tousi, A new de_nition of associated prime ideals, Ital. J. Pure Appl. Math., no.8, (2000), 99-113.

 

6. With M. T. Dibaei, The theory of local homology for Artinian modules, Southeast Asian Bull. Math., 24(1), (2000), 31-40.

 

5. With M. Tousi, Asymptotic attached primes related to at modules, Algebra Colloq., 6(2), (1999), 193-204.

 

4. With M. Tousi, Some remarks on coassociated primes, J. Korean Math. Soc., 36(5), (1999), 847-853.

 

3. With Sh. Payrovi, Reduced atomic chains of Artinian modules, Southeast Asian Bull. Math., 23(2), (1999), 221230.

 

2. With M. Tousi, Asymptotic prime ideals related to exact functors, Comm. Algebra, 27(8), (1999), 3949-3968.

 

1. With M. Tousi, Asymptotic associated and attached prime ideals related to projective modules, Comm. Algebra, 25(4), (1997), 1129-1142.

 

Seminars

 

Conferences

 

Workshops